Difference between revisions of "Al1999"

From DispersiveWiki
Jump to navigationJump to search
m (BibBot test)
m
Line 1: Line 1:
 +
S. Alinhac, ''Blow up of small data solutions for a class of quasilinear wave equations in two space dimensions I'', Annals of Mathematics 149 (1999), 97-127.
  
@preamble{
+
[[Category:Bibliography]]
 
 
  "\ef\cprime{$'$} "
 
 
 
}
 
 
 
@article {MR1680539,
 
 
 
    AUTHOR = {Alinhac, Serge},
 
 
 
    TITLE = {Blowup of small ata solutions for a quasilinear wave equation
 
 
 
              in two space imensions},
 
 
 
  JOURNAL = {Ann. of Math. (2)},
 
 
 
  FJOURNAL = {Annals of Mathematics. Secon Series},
 
 
 
    VOLUME = {149},
 
 
 
      YEAR = {1999},
 
 
 
    NUMBER = {1},
 
 
 
    PAGES = {97--127},
 
 
 
      ISSN = {0003-486X},
 
 
 
    CODEN = {ANMAAH},
 
 
 
  MRCLASS = {35L70 (35B05)},
 
 
 
  MRNUMBER = {MR1680539 (2000:35147)},
 
 
 
MRREVIEWER = {Nickolai A. Lar{\cprime}kin},
 
 
 
}
 

Revision as of 17:44, 2 October 2006

S. Alinhac, Blow up of small data solutions for a class of quasilinear wave equations in two space dimensions I, Annals of Mathematics 149 (1999), 97-127.